Tsuyoshi MIEZAKI
Tsuyoshi MIEZAKI
Verified email at edu.u-ryukyu.ac.jp - Homepage
Cited by
Cited by
On the zeros of Eisenstein series for Γ* 0 (2) and Γ* 0 (3)
T Miezaki, H Nozaki, J Shigezumi
Journal of the Mathematical Society of Japan 59 (3), 693-706, 2007
Evaluation of a new method for the diagnosis of alterations of Lens culinaris agglutinin binding of thyroglobulin molecules in thyroid carcinoma
T Kanai, M Amakawa, R Kato, K Shimizu, K Nakamura, K Ito, Y Hama, ...
Kooperation de Gruyter, 2009
The McKay–Thompson series of Mathieu moonshine modulo two
T Creutzig, G Höhn, T Miezaki
The Ramanujan Journal 34 (3), 319-328, 2014
An upper bound of he value of $$$$ of he suppor $$$$-designs of exremal binary doubly even self-dual codes
T Miezaki, H Nakasora
Designs, Codes and Cryptography 79 (1), 37-46, 2016
Toy models for DH Lehmer's conjecture
E Bannai, T Miezaki
Journal of the Mathematical Society of Japan 62 (3), 687-705, 2010
On the support designs of extremal binary doubly even self-dual codes
N Horiguchi, T Miezaki, H Nakasora
Designs, codes and cryptography 72 (3), 529-537, 2014
On the existence of extremal Type II ℤ_ {2𝕜}-codes
M Harada, T Miezaki
Mathematics of Computation 83 (287), 1427-1446, 2014
An optimal odd unimodular lattice in dimension 72
M Harada, T Miezaki
Archiv der Mathematik 97 (6), 529-533, 2011
An upper bound on the minimum weight of Type II Z2k-codes
M Harada, T Miezaki
Journal of Combinatorial Theory, Series A 118 (1), 190-196, 2011
On a generalization of spherical designs
T Miezaki
Discrete Mathematics 313 (4), 375-380, 2013
Conformal designs and DH Lehmerʼs conjecture
T Miezaki
Journal of Algebra 374, 59-65, 2013
Frames in the odd Leech lattice
T Miezaki
arXiv preprint arXiv:1207.0709, 2012
On a property of 2-dimensional integral Euclidean lattices
E Bannai, T Miezaki
Journal of Number Theory 132 (3), 371-378, 2012
On the Mathieu mock theta function
T Miezaki
Proceedings of the Japan Academy, Series A, Mathematical Sciences 88 (2), 28-30, 2012
On Euclidean designs and the potential energy
T Miezaki, M Tagami
arXiv preprint arXiv:1109.2226, 2011
The support designs of the triply even binary codes of length 48
T Miezaki, H Nakasora
Journal of Combinatorial Designs 27 (11), 673-681, 2019
Congruences for the Fourier coefficients of the Mathieu mock theta function
T Miezaki, M Waldherr
Journal of Number Theory 148, 451-462, 2015
Toy models for DH Lehmer’s conjecture II
E Bannai, T Miezaki
Quadratic and Higher Degree Forms, 1-27, 2013
Average of Complete Joint Weight Enumerators and Self-dual Codes
HS Chakraborty, T Miezaki
arXiv preprint arXiv:2006.12781, 2020
On the cycle index and the weight enumerator
T Miezaki, M Oura
Designs, Codes and Cryptography 87 (6), 1237-1242, 2019
The system can't perform the operation now. Try again later.
Articles 1–20